Volume 7, Number 1 (2024)-Table of Contents
Open AccessArticlee⋆-local Functions and Ψe⋆ -operator in Ideal Topological Spaces
G. Saravanakumar* and S. Murugambigai
Annals of Communications in Mathematics 2024,
7 (1),
1-9
DOI: https://doi.org/10.62072/acm.2024.070101
Open AccessArticleOn Interval Valued Fuzzy Prime Ideals of Γ−semirings
M. Murali Krishna Rao* and Noorbhasha Rafi
Annals of Communications in Mathematics 2024,
7 (1),
10-20
DOI: https://doi.org/10.62072/acm.2024.070102
Open AccessArticleQuasistatic Evolution of Damage in Thermo-electro-elastic-viscoplastic Materials With Normal Compliance
Ahmed Hamidat
Annals of Communications in Mathematics 2024,
7 (1),
21-41
DOI: https://doi.org/10.62072/acm.2024.070103
Open AccessArticleDistributional Boundary Values of Analytic Functions
Alexander G. Ramm
Annals of Communications in Mathematics 2024,
7 (1),
42-46
DOI: https://doi.org/10.62072/acm.2024.070104
Let D be a connected bounded domain in R2, S be its boundary which is closed, connected and smooth. Let Φ(z) = 1/2πi ∫S φ(s)ds/(s-z), φ ∈ X, z = x + iy, X is a Banach space of linear bounded functionals on Hμ, a Banach space of distributions, and Hμ is the Banach space of Hoelder-continuous functions on S with the usual norm. As X one can use also the space Hoelder continuous of bounded linear functionals on the Sobolev space Hℓ on S. Distributional boundary values of Φ(z) on S are studied in detail. The function Φ(t), t ∈ S, is defined in a new way. Necessary and sufficient conditions are given for φ ∈ X to be a boundary value of an analytic in D function. The Cauchy formula is generalized to the case when the boundary values of an analytic function in D are tempered distributions. The Sokhotsky-Plemelj formulas are derived for φ ∈ X.
Open AccessArticleOn Relative (2, 2)-Γ-hyperideals of 2-duo Ordered Γ-semihypergroups
Abul Basar*, Ayaz Ahmad, Bhavanari Satyanarayana, Mohammad Yahya Abbasi, Poonam Kumar Sharma and Shaista
Annals of Communications in Mathematics 2024,
7 (1),
47-56
DOI: https://doi.org/10.62072/acm.2024.070105
Open AccessArticleCommon Limit Range Property in Neutrosophic Menger Spaces
A.N. Mangayarkkarasi, M. Jeyaraman* and V. Jeyanthi
Annals of Communications in Mathematics 2024,
7 (1),
57-70
DOI: https://doi.org/10.62072/acm.2024.070106
Open AccessArticleOrdered Γ-semihypergroup of the Associated Γ-semihypergroup with All Relative Bi-Γ-hyperideals
Abul Basar*, Ayaz Ahmad, Bhavanari Satyanarayana, Mohammad Yahya Abbasi, Poonam Kumar Sharma and Shaista
Annals of Communications in Mathematics 2024,
7 (1),
71-79
DOI: https://doi.org/10.62072/acm.2024.070107
Open AccessArticleSome New Results on JU-algebras
Daniel A. Romano
Annals of Communications in Mathematics 2024,
7 (1),
80-90
DOI: https://doi.org/10.62072/acm.2024.070108




